Quiet Reflection

8.6.2017

I’ve been feeling sick the last few days. I knew it was a mix of chronic dehydration and skipping meals, but skipping meals leads to skipping doses. Turns out dizziness and nausea is a side effect of withdrawal from my medication.

I didn’t realize I was missing so many doses, in such close proximity (and I’ve similarly missed breaks a work), but apparently it’s been completely messing with my physical health. Go figure.

I’m still tired, still dizzy. Making a concerted effort to actually eat three meals a day, actually take my medication on time. Stay hydrated. Etc.

This is recovery. ❀

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s